MathSciNet Relay Station
MathSciNet bibliographic data
MR168662 (29 #5920) 20.80
Brauer, Richard Some applications of the theory of blocks of characters of finite groups. I. J. Algebra 1 1964 152–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement